Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1965, Volume 29, Issue 4, Pages 835–860 (Mi im3076)  

This article is cited in 8 scientific papers (total in 8 papers)

The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations

G. M. Zhislin, A. G. Sigalov
Received: 15.06.1964
Bibliographic databases:
UDC: 517.9
Language: Russian
Citation: G. M. Zhislin, A. G. Sigalov, “The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965), 835–860
Citation in format AMSBIB
\Bibitem{ZhiSig65}
\by G.~M.~Zhislin, A.~G.~Sigalov
\paper The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 4
\pages 835--860
\mathnet{http://mi.mathnet.ru/im3076}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=194075}
\zmath{https://zbmath.org/?q=an:0138.39304}
Linking options:
  • https://www.mathnet.ru/eng/im3076
  • https://www.mathnet.ru/eng/im/v29/i4/p835
  • This publication is cited in the following 8 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая
    Statistics & downloads:
    Abstract page:391
    Full-text PDF :153
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024